# SDR AALA202008269001

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 22,904 hours, 9,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND INBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY FROM THE AFT LEFT HAND INBOARD FLIGHT ATTENDANT FLASHLIGHT INSTALLED TEMPER SHIELD OPERATIONS CHECK GOOD PER 25-64-00.
